MAUDE Adverse Event Report: HAGER & MEISINGER GMBH OKTAGON BLT RC DENTAL IMPLANT 4.1X12.0MM

HAGER & MEISINGER GMBH OKTAGON BLT RC DENTAL IMPLANT 4.1X12.0MM
Model Number 24003
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
No osseointegration was achieved.

Brand Name
OKTAGON BLT RC DENTAL IMPLANT 4.1X12.0MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, 41468
GM  41468
MDR Report Key8674667
Report Number8010516-2019-00023
Device Sequence Number14046458
Product Code DZE
UDI-Device IdentifierE0HM240031
UDI-Public+E0HM240031/$B20602/14D20221130F
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K170287
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number24003
Device Lot NumberB20602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR